# SDR SWAA2021071474836

- Difficulty date: May 4, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312 Lbl 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD WET AREA INTERCOSTAL SUPPORT AT LBL 6 STA 312; WL 208 / REMOVED AND REPLACED INTERCOSTAL SUPPORT AT LBL 6 STA 312 WL 208 AS PER B737-SRM 51-40-02-0G-02
